Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 769514, 8 pages
http://dx.doi.org/10.1155/2013/769514
Research Article

Strong Attractor of Beam Equation with Structural Damping and Nonlinear Damping

1School of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
2Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
3Department of Mathematics, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 4 December 2012; Revised 18 February 2013; Accepted 27 February 2013

Academic Editor: Shueei M. Lin

Copyright © 2013 Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Eden and V. Kalantarov, “Finite-dimensional attractors for a class of semilinear wave equations,” Turkish Journal of Mathematics, vol. 20, no. 3, pp. 425–450, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Eden and V. K. Kalantarov, “On the discrete squeezing property for semilinear wave equations,” Turkish Journal of Mathematics, vol. 22, no. 3, pp. 335–341, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Eden, C. Foias, and V. Kalantarov, “A remark on two constructions of exponential attractors for α-contractions,” Journal of Dynamics and Differential Equations, vol. 10, no. 1, pp. 37–45, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25, American Mathematical Society, Providence, RI, USA, 1988. View at MathSciNet
  5. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Woinowsky-Krieger, Theory of Plates and Shells, McGraw-Hill, New York, NY, USA, 1959.
  7. T. F. Ma and V. Narciso, “Global attractor for a model of extensible beam with nonlinear damping and source terms,” Nonlinear Analysis, vol. 73, no. 10, pp. 3402–3412, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Eden and A. J. Milani, “Exponential attractors for extensible beam equations,” Nonlinearity, vol. 6, no. 3, pp. 457–479, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. M. Ball, “Stability theory for an extensible beam,” Journal of Differential Equations, vol. 14, no. 3, pp. 399–418, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. Chueshov and I. Lasiecka, “Long-time behavior of second order evolution equations with nonlinear damping,” Memoirs of the American Mathematical Society, vol. 195, no. 912, pp. 12–27, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. J. Yang, “Longtime behavior of the Kirchhoff type equation with strong damping on RN,” Journal of Differential Equations, vol. 242, no. 2, pp. 269–286, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet